×

Ground state solutions of Pohožaev type and Nehari type for a class of nonlinear Choquard equations. (English) Zbl 1398.35071

Summary: In this paper, we study the autonomous Choquard equation \[ -\Delta u + u = (I_\alpha \ast F(u)) f(u), \,\, \text{in } \mathbb{R}^N, \] where \(N \geq 3\), \(0 < \alpha < N\), \(I_\alpha\) is a Riesz potential, and \(f \in C(\mathbb{R}, \mathbb{R})\) satisfies the general Berestycki-Lions conditions. In Sec. 2, combining constrained variational method with deformation lemma, we obtain a ground state solution of Pohožaev type for the above equation. In Sec. 3, using non-Nehari manifold method, we prove that the above equation has a ground state solution of Nehari type. The results improve some ones in [V. Moroz and J. van Schaftingen, Trans. Am. Math. Soc. 367, No. 9, 6557–6579 (2015; Zbl 1325.35052)].

MSC:

35J61 Semilinear elliptic equations

Citations:

Zbl 1325.35052
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Berestycki, H.; Lions, P. L., Nonlinear scalar field equations, I. existence of a ground state, Arch. Ration. Mech. Anal., 82, 313-346, (1983) · Zbl 0533.35029
[2] Choquard, P.; Stubbe, J.; Vuffray, M., Stationary solutions of the Schrödinger-Newton model—an ODE approach, Differential Integral Equations, 21, 665-679, (2008) · Zbl 1224.35385
[3] Gao, F.; Yang, M., On the Brezis-Nirenberg type critical problem for nonlinear Choquard equation, Sci. China Math., 61, 7, 1219-1242, (2018) · Zbl 1397.35087
[4] Genev, H.; Venkov, G., Soliton and blow-up solutions to the time-dependent Schrödinger-Hartree equation, Discrete Contin. Dyn. Syst. Ser. S, 5, 903-923, (2012) · Zbl 1247.35143
[5] Lieb, E. H., Existence and uniqueness of the minimizing solution of Choquard’s nonlinear equation, Stud. Appl. Math., 57, 93-105, (1976/1977) · Zbl 0369.35022
[6] Lions, P.-L., The Choquard equation and related questions, Nonlinear Anal., 4, 1063-1072, (1980) · Zbl 0453.47042
[7] Luo, H.; Tang, X., Ground state and multiple solutions for the fractional Schrödinger-Poisson system with critical Sobolev exponent, Nonlinear Anal. Real World Appl., 42, 24-52, (2018) · Zbl 06889427
[8] Luo, H.; Tang, X.; Gao, Z., Sign-changing solutions for fractional Kirchhoff equations in bounded domains, J. Math. Phys., 59, 3, (2018)
[9] Ma, L.; Zhao, L., Classification of positive solitary solutions of the nonlinear Choquard equation, Arch. Ration. Mech. Anal., 195, 455-467, (2010) · Zbl 1185.35260
[10] Menzala, G. P., On regular solutions of a nonlinear equation of Choquard’s type, Proc. Roy. Soc. Edinburgh Sect. A, 86, 291-301, (1980) · Zbl 0449.35034
[11] Moroz, V.; Van Schaftingen, J., Groundstates of nonlinear Choquard equations: existence, qualitative properties and decay asymptotics, J. Funct. Anal., 265, 153-184, (2013) · Zbl 1285.35048
[12] Moroz, V.; Van Schaftingen, J., Existence of groundstates for a class of nonlinear Choquard equations, Trans. Amer. Math. Soc., 367, 9, 6557-6579, (2015) · Zbl 1325.35052
[13] Moroz, I. M.; Penrose, R.; Tod, P., Spherically-symmetric solutions of the Schrödinger-Newton equations, Classical Quantum Gravity, 15, 2733-2742, (1998) · Zbl 0936.83037
[14] Pekar, S., Untersuchung über die elektronentheorie der kristalle, (1954), Akademie Verlag Berlin · Zbl 0058.45503
[15] Riesz, M., L’intégrale de Riemann-Liouville et le problème de Cauchy, Acta Math., 81, 1-222, (1949) · Zbl 0033.27601
[16] Szulkin, A.; Weth, T., Ground state solutions for some indefinite variational problems, J. Funct. Anal., 257, 3802-3822, (2009) · Zbl 1178.35352
[17] Tang, X., Non-Nehari manifold method for asymptotically periodic Schrödinger equation, Sci. China Math., 58, 715-728, (2015) · Zbl 1321.35055
[18] Tang, X.; Chen, S., Berestycki-Lions conditions on ground state solutions for a nonlinear Schrödinger equation with variable potentials, (2018)
[19] Tod, P.; Moroz, I. M., An analytical approach to the Schrödinger-Newton equations, Nonlinearity, 12, 201-216, (1999) · Zbl 0942.35077
[20] Willem, M., Minimax theorems, (1996), Birkhäuser Berlin · Zbl 0856.49001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.